# SDR FDEA2018100542782

- Difficulty date: October 4, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,706 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK PLATE STA 1682 RBL 25 REMOVED CORROSION ON DECK PLATE STA 1682, RBL 25 IAW SRM 51-10-02-OG, ORIG. MAT .071", REM MAT .053", MAT LOSS .018" FOUND OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101 DETAIL III. FABRICATED AND INSTALLED REPAIR IAW SRM 53-60-51-2R, FIG 201, DETAIL I, REPAIR2, ALT 1.
